# SDR IPXA2023082293977

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 83,617 hours, 16,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA6792511
- Part serial: NSN
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A*MAJOR REPAIR* MAIN DEACK SEAT TRACK POS 10RH/11RH Y-27.50 DAMAGED.REPAIRED PER MD11-5310-87863-A.
